# SDR USAABB96062

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Condition: Faulty
- Location: E/E Compt
- Part time: 593 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FRA - FLT 893 - CREW RECEIVED AN AIR/GROUND DISAGREE INDICATION SHORTLY AFTER TAKEOFF.  FLIGHT RETURNED TO FRA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT.  (M)
